Dynamics of meromorphic maps : maps with polynomial schwarzian derivative

Robert L. Devaney; Linda Keen

Annales scientifiques de l'École Normale Supérieure (1989)

  • Volume: 22, Issue: 1, page 55-79
  • ISSN: 0012-9593

How to cite


Devaney, Robert L., and Keen, Linda. "Dynamics of meromorphic maps : maps with polynomial schwarzian derivative." Annales scientifiques de l'École Normale Supérieure 22.1 (1989): 55-79. <http://eudml.org/doc/82247>.

author = {Devaney, Robert L., Keen, Linda},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Schwarzian derivative; wandering domains; Julia set},
language = {eng},
number = {1},
pages = {55-79},
publisher = {Elsevier},
title = {Dynamics of meromorphic maps : maps with polynomial schwarzian derivative},
url = {http://eudml.org/doc/82247},
volume = {22},
year = {1989},

AU - Devaney, Robert L.
AU - Keen, Linda
TI - Dynamics of meromorphic maps : maps with polynomial schwarzian derivative
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1989
PB - Elsevier
VL - 22
IS - 1
SP - 55
EP - 79
LA - eng
KW - Schwarzian derivative; wandering domains; Julia set
UR - http://eudml.org/doc/82247
ER -


  1. [A] L. V. AHLFORS, Lectures on Quasiconformal Mapping, Van Nostrand, 1966. Zbl0138.06002MR34 #336
  2. [AB] L. AHLFORS and L. BERS, Riemann's Mapping Theorem for Variable Metrics (Ann. Math., Vol. 72, 1960, pp. 385-404). Zbl0104.29902MR22 #5813
  3. [Be] L. BERS, On Sullivan's Proof of the Finiteness Theorem and the Eventual Periodicity Theorem, Preprint. 
  4. [Bl] P. BLANCHARD, Complex Analytic Dynamics on the Riemann Sphere, (B.A.M.S., 1984, pp. 85-141). Zbl0558.58017MR85h:58001
  5. [Ba] I. N. BAKER, Wandering Domains in the Iteration of Entire Functions (Proc. London Math. Soc., Vol. 49, 1984, pp. 563-576). Zbl0523.30017MR86d:58066
  6. [BR] I. N. BAKER and P. RIPPON, Iteration of Exponential Functions (Ann. Acad. Sci. Fenn., Series 1A Math., Vol. 9, 1984, pp. 49-77). Zbl0558.30029MR86d:58065
  7. [Br] H. BROLIN, Invariant Sets under Iteration of Rational Functions (Ark. für Matematik., Vol. 6, 1965, pp. 103-144). Zbl0127.03401MR33 #2805
  8. [CGS] J. CURRY, L. GARNETT and D. SULLIVAN, On the Iteration of a Rational function (Comm. Math. Phys., Vol. 91, 1983, pp. 267-277). Zbl0524.65032MR85e:30040
  9. [Do] A. DOUADY, Systèmes dynamiques holomorphes (Astérisque, Vol. 105, 1983, pp. 39-63). See also Erg. Theory and Dyn. Syst., Vol. 4, 1984, pp. 35-52. Zbl0532.30019MR85h:58090
  10. [DH] A. DOUADY and J. H. HUBBARD, Itération des polynômes quadratiques complexes (C.R. Acad. Sci. Paris, t. 29, série I, 1982, pp. 123-126). Zbl0483.30014MR83m:58046
  11. [DK] R. L. DEVANEY and M. KRYCH, Dynamics of Exp (z) (Ergodic Theory and Dynamical Systems, Vol. 4, 1984, pp. 35-52). Zbl0567.58025MR86b:58069
  12. [DT] R. DEVANEY and F. TANGERMAN, Dynamics of Entire Functions Near the Essential Singularity (Ergodic Theory and Dynamical Systems, Vol. 6, 1986, pp. 496-503). Zbl0612.58020MR88e:58057
  13. [GK] L. R. GOLDBERG and L. KEEN, A Finiteness Theorem For A Dynamical Class of Entire Functions (Ergodic Theory and Dynamical Systems, Vol. 6, 1986, pp. 183-193). Zbl0657.58011MR88b:58126
  14. [G] J. GUCKENHEIMER, Monotone Equivalence and Topological Equivalence, Preprint. 
  15. [H] E. HILLE, On the Zeroes of the Functions of the Parabolic Cylinder (Ark. Mat. Astron. Fys., Vol. 18, No. 26, 1924). Zbl50.0264.02JFM51.0286.03
  16. [Ma] B. MANDELBROT, The Fractal Geometry of Nature, San Francisco, Freeman, 1982. Zbl0504.28001MR84h:00021
  17. [Mc] C. MCMULLEN, Area and Hausdorff Dimension of Julia Sets of Entire Functions (Trans. A.M.S., 300, No. 1, 1987, pp. 329-342). Zbl0618.30027MR88a:30057
  18. [Mi] M. MISIUREWICZ, On Iterates of ez (Ergodic Theory and Dynam. Sys., Vol. 1, 1981, pp. 103-106). Zbl0466.30019MR82i:58058
  19. [Mo] J. K. MOSER, Stable and Random Motions in Dynamical Systems, (Princeton : Princeton University Press, 1973). Zbl0271.70009MR56 #1355
  20. [N] R. NEVANLINNA, Über Riemannsche Flöchen mit endlich vielen Windungspunkten (Acta Math., Vol. 58, 1932). Zbl0004.35504JFM58.0369.01
  21. [S] D. SULLIVAN, Quasiconformal Homeomorphisms and Dynamics I (Acta Math. 1985). 
  22. [Si] D. SINGER, Stable Orbits and Bifurcations of Maps of the Interval (S.I.A.M. J. Appl. Math., Vol. 35, 1978, pp. 260-267). Zbl0391.58014MR58 #13206

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.